# SDR DALA2019080804654

- Difficulty date: March 28, 2018
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 76,804 hours, 14,547 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Damaged
- Location: Bs 955
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 955 "T" FITTING LWR FWD HOLE COMMON TO LH FAIL-SAFE HAS CORROSION IN AND AROUND BOLT HOLE PLUS FRETTING ON MATING SURFACE. REPLACED T FITTING.
